Economics at your fingertips  

General Rationalizability and Its Robustness for Strategic Form Games with Incomplete Information

Tai-Wei Hu

No 771, Econometric Society 2004 Far Eastern Meetings from Econometric Society

Abstract: We extend the $\Delta$-rationalizability (see Battigalli and Siniscalchi 2003) to infinite strategic form games with incomplete information. The most important feature of the $\Delta$-rationalizability is that there is no specified epistemic type space \`{a} la Harsanyi. However, we can impose a collection of exogenous restrictions on first order beliefs over payoff types and strategies represented by a collection of correspondences $\Delta$. When $\Delta$ represents only restrictions on beliefs over payoff types, we show that the $\Delta$-rationalizable sets are nonempty under general topological conditions. Robustness with respect to almost common belief for rationality of $\Delta$-rationalizability is established under general conditions by two alternative approaches. We can approximate common belief by finite order of mutual beliefs; we can approximate common belief by common $p$-belief. One important feature of our analysis in the robustness is that in the second approach, different level of belief is allowed for every order of mutual belief among players

Keywords: rationalizable sets; common p-belief; incomplete information; robustness (search for similar items in EconPapers)
JEL-codes: C72 D82 D83 (search for similar items in EconPapers)
Date: 2004-08-11
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Econometric Society 2004 Far Eastern Meetings from Econometric Society Contact information at EDIRC.
Series data maintained by Christopher F. Baum ().

Page updated 2017-09-29
Handle: RePEc:ecm:feam04:771